Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 20, Number 1 (2010)

SSRSMI - Volume 20, Number 1
Abstracts: 20 records

MOHAMED AKKOUCHI, VALERIU POPA
WELL-POSEDNESS OF A FIXED POINT PROBLEM USING G-FUNCTIONS

OCTAV BRUDARU, IULIAN FURDU, R├ťDIGER EBENDT
EMBRYONIC GENETIC ALGORITHM WITH RANDOM GENERATIONAL GROWING STRATEGY FOR OPTIMIZING VARIABLE ORDERING OF BDDS

ALINA CRISTIANA GAVRILU┼ó
SEMIVARIATION AND EXHAUSTIVITY OF SET MULTIFUNCTIONS

CRISTIAN IDA
AN APPLICATION OF COMPLEX LEGENDRE TRANSFORMATION TO V-COHOMOLOGY GROUPS

S. JAFARI, S. P. MOSHOKOA, K. R. NAILANA, T. NOIRI
ON ALMOST ╬╗-CONTINUOUS FUNCTIONS

J. K. KOHLI, C. P. ARYA
STRONGLY AND PERFECTLY CONTINUOUS MULTIFUNCTIONS

ALIOUCHE ABDELKRIM, BRIAN FISHER
RELATED FIXED POINT THEOREMS FOR MAPPINGS SATISFYING CONTRACTIVE CONDITIONS OF INTEGRAL TYPE

S. C. ARORA, SANJAY TAHILIANI
╬▓-R0 AND ╬▓-R1 TOPOLOGICAL SPACES

C─éT─éLIN BARBU
THE ISOTOMIC TRANSVERSAL THEOREM AND THE NEUBERG'S THEOREM IN THE POINCARE MODEL OF HYPERBOLIC GEOMETRY

SUNEEL KUMAR, SERVET KUTUKCU
FIXED POINTS OF EXPANSION MAPS IN INTUITIONISTIC FUZZY METRIC SPACES

OTILIA LUNGU, VALER NIMINE┼ó
SOME PROPERTIES OF A R-RANDERS QUARTIC SPACE

MARCELINA MOCANU
ORLICZ-POINCARE INEQUALITIES AND EMBEDDINGS OF ORLICZ-SOBOLEV SPACES ON METRIC SPACES

CRISTINEL MORTICI
IMPROVED ESTIMATORS FOR BIG FACTORIALS

CARMEN VIOLETA MURARU
ON SOME WEIGHTED STATISTICAL APPROXIMATION PROPERTIES OF q-SCHURER BERNSTEIN OPERATORS

VALER NIMINE┼ó, OTILIA LUNGU
THE GEOMETRIZATION OF LAGRANGE DYNAMICAL SYSTEMS

TAKASHI NOIRI, VALERIU POPA
A UNIFIED THEORY OF ALMOST CONTINUITY FOR MULTIFUNCTIONS

NEERAJ ANANT PANDE, J. ACHARI, PRACHI R. AGRAWAL
COMMON FIXED POINT FOR COMPATIBLE PAIRS OF MAPPINGS IN NON-COMPLETE METRIC SPACES

CHEN QIONG, LIU LANZHE
LIPSCHITZ CONTINUITY FOR MULTI-SUBLINEAR COMMUTATOR OF SOME INTEGRAL OPERATOR

U─×UR ┼×ENG┼░L
A NOTE ON ALMOST s - CONTINUITY

S. S. THAKUR, JYOTI PANDEY BAJPAI
INTUITIONISTIC FUZZY GO-CONNECTEDNESS BETWEEN INTUITIONISTIC FUZZY SETS

Copyright (c) 1995-2007 University of BacŃu